# SDR USAA060735

- Difficulty date: May 31, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- Aircraft time: 53,950 hours, 53,950 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434302MC
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD END OF RT AFT I/B FLAP DELAMINATED.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 57-53-02, DEFECT SIZE:  2 X 3 INCH.
